# SDR ABXA070270

- Difficulty date: July 16, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 57,662 hours, 68,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NR 34 AT LEFT FS 171, CRACK INDICATION DISPLAYED.  REPAIRED SKIN IAW DC9 SRM 53-04 FIG 38, VIEW J.  CUT OUT AIRSTAIR PAN REPAIRED WITH COVER PLATE PER ENGINEERING APPROVAL.  REMOVED AND REPLACED RAIL IN E&E TO FOM, REINSTALLED IAW DC9 SRM 51-30-1.  PRIMED AND PAINTED AREA IAW DC9 SRM 51-10-3B.
